MathSciNet Relay Station
MathSciNet bibliographic data
MR2286037 60H10 (93E20)
Röckner, Michael; Zhang, Tusheng Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles. Potential Anal. 26 (2007), no. 3, 255–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement